American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A70) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Lawrence A. Fialkow. Limits of positive flat bivariate moment matrices. Trans. Amer. Math. Soc. 367 (2015) 2665-2702.
Abstract, references, and article information   
View Article: PDF

[2] Yukio Kasahara and Nicholas H. Bingham. Verblunsky coefficients and Nehari sequences. Trans. Amer. Math. Soc. 366 (2014) 1363-1378.
Abstract, references, and article information   
View Article: PDF

[3] David P. Kimsey and Hugo J. Woerdeman. The truncated matrix-valued $K$-moment problem on $\mathbb{R}^d$, $\mathbb{C}^d$, and $\mathbb{T}^d$. Trans. Amer. Math. Soc. 365 (2013) 5393-5430.
Abstract, references, and article information   
View Article: PDF

[4] Jean-Pierre Gabardo. Trigonometric moment problems for arbitrary finite subsets of $\mathbb Z^n$ . Trans. Amer. Math. Soc. 350 (1998) 4473-4498. MR 1443194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Palle E. T. Jorgensen. Existence of smooth solutions to the classical moment problems . Trans. Amer. Math. Soc. 332 (1992) 839-848. MR 1059709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Wacław Szymański. Positive forms and dilations . Trans. Amer. Math. Soc. 301 (1987) 761-780. MR 882714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia